MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT COLLAR SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92504
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address broken stem bout 20 mm below the head and neck junction.Patient under went total hip arthroplasty in 2012.Surgeon removed stem and head/neck segment and replaced with a constrained liner and a simmer stem.Doi: 2012; dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT COLLAR SIZE 14
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9673056
Report Number1818910-2020-04068
Device Sequence Number10842638
Product Code KWA
UDI-Device Identifier10603295168706
UDI-Public10603295168706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L92504
Device Catalogue Number3L92504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX58OD; DELTA CER HEAD 12/14 36MM +8.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight123